# SDR ASAA2012062092390

- Difficulty date: June 2, 2012
- Submitted: June 22, 2012
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 16,384 hours, 5,222 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400010260
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF WO 168524, WHILE PERFORMING TASK CARD 7847220, FOUND THE FOLLOWING FAN BLADES WORN ON NR 2 ENGINE, WORN AREAS ABOVE .004 AREA J.  REF AMM 72-21-02-801-F00, PARA U.  ACFT GROUNDED.  REMOVED BLADES.
